# SDR UPS802132

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Saturated
- Location: Lt Pack
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LEFT PACK EMITS CHEMICAL ODOR (STRONG CLEANING SOLVENT) CAUSES BURNING SENSATION IN THE EYES.     REPLACED LEFT PACK WATER SEPARATOR, COALESER BAG.  RAN LEFT AND RIGHT PACKS FOR OVER ONE HOUR.  NO ODORS NOTED.  CHECKS GOOD PER MM 21-55-03.
